MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER
Model Number PSO-PB
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, an intracranial pressure catheter was implanted during surgery for acute left subdural hematoma.Intracranial pressure values are rapidly negative, as early as the day of implantation.On (b)(6) 2025, the catheter was removed as unreliable, and a second one was implanted on (b)(6) 2025.
 
Additional Manufacturer Narrative
Pending more informations and device analysis to start further investigations.
 
Additional Manufacturer Narrative
This report is being resubmitted because the previous report sent on 06/05/2025 (increment 00050) was not accepted.The return catheter is contaminated (implanted).The data read from the catheter memory does indeed show values close to 0 and/or slightly lower during use.Measurements taken on the return catheter after performing a new zero calibration show normal behavior, with no explanation for the questionable values read during use.The catheter therefore appears to be conform.
 
Event or Problem Description

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key21331013
Report Number3001587388-2025-25044
Device Sequence Number8604168
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public(01)03760124130768(11)241108(17)290801
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PB
Device Catalogue NumberPSO-PB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown